Drugs with adverse effects in opthalmic patients

Post here to exchange iritis general information and support with others.

Moderators: Mike Bartolatz, kwork

Post Reply
Mike Bartolatz
Posts: 6595
Joined: Fri Feb 06, 2004 9:58 pm

Drugs with adverse effects in opthalmic patients

Post by Mike Bartolatz » Tue Jul 06, 2004 12:40 pm

The following list of drugs and additional posts do not include any and all medications with adverse side effects in opthalmic patients, it lists some of the more common ones that we use.

Mike
______________________________________________________________________
http://www.mdsupport.org/library/effects.html

CONTENTS

Pamidronate disodium (Aredia)
Topiramate (Topamax)
10% Phenylephrine pledgets (Neo-Synephrine)
Sildenafil (Viagra)
Isotretinoin (Accutane)
Amiodarone (Cordone)
Hydroxychloroquine/Chloroquine (Plaquenil)
Carbonic Anhydrase Inhibitors:
Acetazolamide (Diamox)
Dichlorphenamide (Daranide)
Methazolamide (Glauctabs’& Neptazane)
Topical Ocular Dorzolamide (Trusopt)
Topical Ocular Prostaglandin Analogs:
Travoprost (Travatan)
Latanoprost (Xalatan)
Bimatoprost (Lumigan)
Unoprostone isopropyl (Rescula)

http://www.drugs.com/sfx/voltaren-ophth ... fects.html
Diclofenac topical eyedrops

http://www.drugs.com/sfx/tobradex-ophth ... fects.html
tobradex antibiotic and steroid ointment

http://www.rxlist.com/iopidine-eye-drug.htm
iopidine eyedrops

http://www.medscape.com/viewarticle/588636
preservatives in eye drops formulation
Mike Bartolatz
Moderator

blackeye
Posts: 12
Joined: Mon Jul 11, 2005 7:36 pm

Drugs with adverse effects in opthalmic patients

Post by blackeye » Fri Nov 17, 2006 9:39 am

Mike,

Could Methocarbamol (Robaxacet) be included in this list?
I've had iritis in my left eye for 13 years. The original flareup came following some long term major back pain I was experiencing and I was taking Robaxacet at the time. Over the following 13 years I experienced back pain on a number of occasions, but never took Robaxacet for it. I had more flareups but it they were never as bad as the first and I'm not sure whether they were at the same time as the back pain or not.
Just recently I've had some back pain that has lasted about a month. Just four days ago I started taking Robaxacet and today have started feeling some pain in my RIGHT eye (something I have always feared might happen) although my left eye seems to be unaffected.
I realize it may be the seriousness of the inflamation itself... but I'm going to stop taking the medication just in case.

Thanks,
S.Black

Mike Bartolatz
Posts: 6595
Joined: Fri Feb 06, 2004 9:58 pm

Re: Drugs with adverse effects in opthalmic patients

Post by Mike Bartolatz » Thu Mar 26, 2009 8:35 pm

http://www.ftc.gov/bcp/menus/consumer/health/drugs.shtm

how to spot health care scams and frauds, includes OTC products, herbal and 'alternative' products, diets etc
Mike Bartolatz
Moderator

Mike Bartolatz
Posts: 6595
Joined: Fri Feb 06, 2004 9:58 pm

Re: Drugs with adverse effects in opthalmic patients

Post by Mike Bartolatz » Thu Oct 08, 2009 2:43 pm

Opthalmic drugs during pregnancy
http://www.hkmj.org/article_pdfs/hkm0406p191.pdf
Mike Bartolatz
Moderator

Mike Bartolatz
Posts: 6595
Joined: Fri Feb 06, 2004 9:58 pm

Re: Drugs with adverse effects in opthalmic patients

Post by Mike Bartolatz » Wed Feb 08, 2012 4:20 pm

http://www.uveitis.org/patients/educati ... e-medicine
talks about some 'natural biologicals' that do help with treatment in uveitis patients .
it also explains how these things work to suppress inflammatory disease processes. some interact negatively when combined with Prescription medications.
some act to increase immune response as with TNF A production etc which is NOT wanted during uveitis.

Mike
Mike Bartolatz
Moderator

Post Reply